# SDR FDEA201503251086

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 742 hours, 17,308 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER DOOR 1L IS DANGLING LOOSE.  REATTACHED COVER ON EXIT SIGN ON L1 DOOR IAW SMP.  OK FOR SERVICE.
